Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
J Korean Neurol Assoc. 2017 Aug;35(3):162-165. Korean. Case Report. https://doi.org/10.17340/jkna.2017.35.3.10
Choi N , Lee JY , Sunwoo JS , Kwon KI , Roh H , Ahn MY , Lee KB .
Department of Neurology, Soonchunhyang University Seoul Hospital, Seoul, Korea. kblee@schmc.ac.kr
Abstract

A 61-year-old woman with chronic kidney disease presented with general weakness and a confused mentality. Two days before admission she had been diagnosed as Bell's palsy at an outpatient clinic, and started to take oral prednisolone and acyclovir. A blood test at admission revealed hyponatremia (128 mmol/L). After withdrawing acyclovir, her plasma sodium levels began to increase, returning to normal 2 weeks later. This case could provide further evidence for a causal relationship between acyclovir and hyponatremia.

Copyright © 2019. Korean Association of Medical Journal Editors.